Jump to content

Hopefulness: Tapering Seroquel


Hopefulness

Recommended Posts

How do you know if what you're feeling is withdrawal related or not?  I was on 400 mg and once I got to 100 I got a compounding pharmacy to make 5mg pills and the. 2.5 mg pills.  It's still been tough but manageable.  I did brain optimization that DEFINITELY helped with sleep.  I used to have insomnia every drop but since getting that it's SO much better.  Since going from 5mg to 2.5 mg (the biggest drop I've ever done) I feel like something is broken inside of me.  And next I'll stop completely which is scary.  I'm hoping it won't last long and I'll feel better.  I'm so weary of the roller coaster.  I cannot believe I'm feeling this bad when I went so slow.  

Link to comment
  • Moderator

Hi, Hopefulness, and welcome to SurvivingAntidepressants.  I'm glad you found your way here.  I have moved your post to our Introductions and Updates forum where it will get more attention.  This is where you can post your updates and questions.

 

We ask all of our members to fill out a signature so that all of your information can be read at a glance without having to go to this original post each time.  Your signature will appear at the bottom of each of your posts.  This helps moderators understand your situation.

Account Settings – Create or Edit a signature

 

 •    Please leave out symptoms and diagnoses.
 •    A list is easier to understand than one or multiple paragraphs. 
 •    Any drugs prior to 24 months ago can just be listed with start and stop years.
 •    Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
 •    Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.

     
To get you started, and familiarized with the protocols followed by SA, I am linking a couple of topics so that you have a better understanding of what is recommended here and the steps that you can take to minimize your withdrawal.  

 

What is Withdrawal Syndrome?

Why taper by 10% of my dosage?

 
Please note that your drop from 5mg to 2.5 mg is a 50% drop, much larger that the 10% we recommend.  This would explain the bad reaction you are having and could certainly be withdrawal    Similarly, dropping from 2.5mg to 0 is too fast.

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.   

March 22, 2022: hold at 4.8mg and shift to Imipramine taper

Aug. 5, 2022: shift back to Valium taper.  

Current dose as of Oct. 20, 2022: 3.2mg

Taper is 83% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of Aug. 5: 9.5mg 

Aug. 5, 2022: hold at 9.5 and shift to Valium taper

Taper is 87% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment
  • ChessieCat changed the title to Hopefulness: Tapering Seroquel
  • Moderator Emeritus

Hi Hopefulness, and welcome from me too,

 

Once you do your drug signature and we have more information about when you made your reductions we will be better able to offer suggestions.

 

This is your own Introduction topic where you can ask questions and journal your progress.  Here are some links for you which you will hopefully find helpful:

 

Tips for tapering off Seroquel (quetiapine)


Dr Joseph Glenmullen's WD Symptoms Checklist

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

Windows and Waves Pattern of Stabilization

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
On 2017-11-08 at 8:30 AM, Hopefulness said:

How do you know if what you're feeling is withdrawal related or not?  I was on 400 mg and once I got to 100 I got a compounding pharmacy to make 5mg pills and the. 2.5 mg pills.  It's still been tough but manageable.  I did brain optimization that DEFINITELY helped with sleep.  I used to have insomnia every drop but since getting that it's SO much better.  Since going from 5mg to 2.5 mg (the biggest drop I've ever done) I feel like something is broken inside of me.  And next I'll stop completely which is scary.  I'm hoping it won't last long and I'll feel better.  I'm so weary of the roller coaster.  I cannot believe I'm feeling this bad when I went so slow.  

Slow is key, if it’s a too fast taper you will feel the withdrawal. Follow what the site suggests, this site is a huge help for people going through this. I’ve been there and it was hell, I had to reinstate and start over. I hope you feel better soon. Ali 

10 years citalopram 30mg- tapered down in December 15/2015- Jan 15/2016 to 20mg for two weeks, ten for one week and five for another week, then stopped, less then two weeks later, sheer hell broke lose with debilitating withdrawal symptoms.

 

Update-- reinstated 5mg of celexa on feb 5-- within hours noticed immediate difference in WD symptoms-- Holding holding and more holding.

 

Updose- March 23/16 too 10mg- relieved the harsher head symptoms- current symptoms headaches, dizzy, numbness and tingling in my head.

 

Benzos- 2015-Ativan on and off for 6 months 2mg- switched to clonazepam nov 2015- 2mg till Jan 2016 Zopiclone 7.5mg nov-dec 2015- was tapered off over 4weeks- Currently in protracted withdrawal. ????????????????????????????????

 

Update- ended up in the hospital April 18/16 major suicidal ( never had that before) was admitted/ been there ever since, put me back to full dose celexa 30mg no drugs added, IAM FINALLY STABLE AFTER 3 months of tortuous hell. Got a great physiatrist that new all about WD, he will help me taper properly in a couple of months at 5% deductions holding 8 weeks. I never want to relive that hell again.

 

Udate- stable and holding, doing things slowly is key.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy